Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 107, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 3, 2012, 3:17 PM CDT for Harlan County, Kearney County, Phelps County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 3:17 PM CDT (20:17 UTC)
- Expired
- May 3, 2012, 3:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Harlan County, NE, Kearney County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 67 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2494 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WUUS53 KGID 032017
SVRGID
NEC083-099-137-032045-
/O.NEW.KGID.SV.W.0107.120503T2017Z-120503T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
317 PM CDT THU MAY 3 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHWESTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 345 PM CDT
* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR RAGAN...OR 8 MILES SOUTHEAST OF HOLDREGE...
AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILCOX...FUNK AND AXTELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4053 9913 4035 9906 4035 9918 4031 9921
4023 9942 4033 9950
TIME...MOT...LOC 2018Z 235DEG 11KT 4034 9930
WIND...HAIL <50MPH 1.00IN
$$
ADO2 follow-up statements
007
WWUS53 KGID 032029
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT THU MAY 3 2012
NEC083-099-137-032045-
/O.CON.KGID.SV.W.0107.000000T0000Z-120503T2045Z/
HARLAN NE-KEARNEY NE-PHELPS NE-
329 PM CDT THU MAY 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PHELPS...SOUTHWESTERN KEARNEY AND NORTHEASTERN HARLAN COUNTIES UNTIL
345 PM CDT...
AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR RAGAN...OR 8 MILES SOUTH OF HOLDREGE...MOVING
NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
WILCOX...FUNK AND AXTELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4053 9913 4035 9906 4035 9918 4031 9921
4023 9942 4033 9950
TIME...MOT...LOC 2030Z 235DEG 9KT 4034 9931
WIND...HAIL <50MPH 1.00IN
$$021
WWUS53 KGID 032045
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
345 PM CDT THU MAY 3 2012
NEC083-099-137-032055-
/O.EXP.KGID.SV.W.0107.000000T0000Z-120503T2045Z/
HARLAN NE-KEARNEY NE-PHELPS NE-
345 PM CDT THU MAY 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PHELPS...
SOUTHWESTERN KEARNEY AND NORTHEASTERN HARLAN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHWESTERN FRANKLIN AND NORTHEASTERN HARLAN UNTIL 430 PM CDT.
LAT...LON 4053 9913 4035 9906 4035 9918 4031 9921
4023 9942 4033 9950
TIME...MOT...LOC 2029Z 235DEG 9KT 4034 9931
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 12:20 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 3, 12:20 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1220 PM CDT THU MAY 3 2012 .AVIATION...18Z KGRI TAF. IFR CEILINGS TO CONTINUE THROUGH 19Z...WITH VFR CONDITIONS EXPECTED THEREAFTER AS STRATUS DISSIPATES ACROSS THE AREA. SURFACE WINDS WILL REMAIN LIGHT AND VARIABLE FOR THE MOST PART BEFORE BECOMING MORE ESTABLISHED FROM THE SOUTH/SOUTHEAST BY 14Z FRIDAY. SIGNIFICANT VISIBILITY RESTRICTIONS ARE NOT ANTICIPATED THROUGH THE NEXT 24 HOURS. && .PREV DISCUSSION... /ISSUED 1032 AM CDT THU MAY 3 2012/ UPDATE...MORNING SURFACE ANALYSIS INDICATES AN AREA OF LOW PRESSURE OVER CENTRAL KANSAS...WITH AN INVERTED TROUGH/EFFECTIVE DRY LINE EXTENDING NORTH FROM THE LOW INTO NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. AS OF 15Z THIS BOUNDARY WAS NOTED EXTENDING FROM NEAR KK82...TO KHSI AND KGRI...TO KOLU. LOW LEVEL MOISTURE FLUX...ALONG WITH WEAK THERMAL ADVECTION AND RESULTANT ISENTROPIC UPGLIDE AND SATURATION...HAS RESULTED IN STRATUS DEVELOPMENT ACROSS THE SOUTHEASTERN ONE-HALF OF THE CWA THIS MORNING. VISIBLE SATELLITE IMAGERY ALSO INDICATES WEAK CONVECTIVE DEVELOPMENT WITHIN THIS STRATUS FIELD...BUT THIS CONVECTIVE ACTIVITY REMAINS VERY WEAK WITH KUEX INDICATING NOTHING IN THE WAY OF PRECIPITATION ACROSS THE AREA. WENT AHEAD AND TWEAKED SKY GRIDS TO BETTER REFLECT CURRENT CEILINGS WHICH HAVE OVERTAKEN THE AREA. 12Z NAM AND 06Z OPERATIONAL GFS ALSO SHOW THESE LOW CLOUDS WITH FORECAST CROSS SECTIONS FROM BOTH MODELS SUGGESTING THIS STRATUS DECK SHOULD BREAK APART EARLY THIS AFTERNOON AS DIABATIC HEATING PROMOTES INCREASING CONVECTIVE DEVELOPMENT. A WEAK CU FIELD SHOULD RESULT BY EARLY TO MID AFTERNOON FOR LOCATIONS NEAR AND SOUTHEAST OF THE SURFACE BOUNDARY...MUCH LIKE YESTERDAY WITHIN THE PLUME OF INCREASED LOW LEVEL MOISTURE. A LOW LEVEL INVERSION SHOULD KEEP DEEP CONVECTION AT BAY THROUGH MUCH OF THE AFTERNOON...BUT AGAIN LIKE YESTERDAY...DIABATIC HEATING ALONG WITH INCREASED LOW LEVEL CONVERGENCE AND RESULTANT FORCING ALONG THE SURFACE BOUNDARY...COULD RESULT IN ISOLATED BUT ROBUST CONVECTIVE ACTIVITY BY LATE AFTERNOON...WITH THE GREATEST THREAT FOR AFTERNOON SEVERE WEATHER LIKELY RELEGATED TO OUR EAST/SOUTHEAST...AGAIN WITHIN THE PLUME OF INCREASED LOW LEVEL MOISTURE. PREV DISCUSSION... /ISSUED 408 AM CDT THU MAY 3 2012/ SHORT TERM...THURSDAY THROUGH SATURDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO LINGER THROUGH THE EARLY MORNING HOURS ON THURSDAY BEFORE PUSHING OUT OF THE REGION. BY THURSDAY AFTERNOON/ EVENING...THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE AGAIN ACROSS THE FORECAST AREA...AS A SURFACE BOUNDARY PUSHES THROUGH THE REGION. THE GFS SUGGESTS AT LEAST 4500 J/KG OF SURFACE CAPE ESPECIALLY ACROSS THE THE SOUTHEAST PORTION OF THE FORECAST AREA. STILL SOME CONCERN FOR SEVERE WEATHER POTENTIAL DURING THE AFTERNOON AND EVENING HOURS TODAY. FOR THE REMAINDER OF THE SHORT TERM PERIOD...UPPER LEVEL SHORT WAVE TROUGHS WILL CONTINUE TO PUSH THROUGH THE FORECAST AREA. AT THE SURFACE...LOW PRESSURE WILL DEVELOP ALONG THE FRONT RANGE OF THE ROCKIES...THUS HELPING TO GENERATE PRECIPITATION POTENTIAL BEGINNING THURSDAY NIGHT AND LINGERING THROUGH SATURDAY NIGHT. LONG TERM...SUNDAY THROUGH WEDNESDAY. AN UPPER LEVEL TROUGH WILL BEGIN TO PUSH EASTWARD ACROSS THE WESTERN HALF OF THE CONUS. BOTH THE GFS AND THE ECMWF SUGGEST A PORTION OF ENERGY FROM THE TROUGH WILL BREAK OFF IN THE FORM OF A CLOSED LOW AND REMAIN ACROSS THE SOUTHWEST PORTION OF THE CONUS BY MONDAY. THE MAIN SURFACE TROUGH WILL PUSH NORTHEAST WARD ACROSS WYOMING AND THE DAKOTAS. AT THE SURFACE...A LOW PRESSURE SYSTEM WILL BECOME VERTICALLY STACKED WITH THE UPPER LEVEL LOW AND PUSH A COLD FRONTAL BOUNDARY THROUGH THE CENTRAL PLAINS BY SUNDAY AFTERNOON. TEMPERATURES IN THE FORECAST PERIOD WILL REMAIN QUITE WARM THROUGH SATURDAY...WITH HIGHS EXTENDING WELL INTO THE 80S ACROSS THE FORECAST AREA. WITH THE FRONTAL PASSAGE ON SUNDAY...A TIGHT GRADIENT CAN BE EXPECTED ACROSS THE FORECAST AREA...DEPENDING ON FRONTAL POSITION. HIGHS THE REST OF THE LONG TERM PERIOD WILL REMAIN IN THE UPPER 60S TO LOWER 70S...AS 850 TEMPERATURES REMAIN AROUND 7 TO 10 DEGREES CELSIUS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION/UPDATE...BRYANT SHORT TERM/LONG TERM...SALTZMAN
Hazardous weather outlook, May 3, 1:18 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 118 PM CDT THU MAY 3 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 118 PM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. LATE THIS AFTERNOON THROUGH MIDNIGHT...THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH CENTRAL KANSAS...AS WELL AS PORTIONS OF SOUTH CENTRAL NEBRASKA PRIMARILY ALONG AND SOUTHEAST OF A LINE FROM BEAVER CITY...TO KEARNEY...TO WOLBACH. SEVERE WEATHER WILL BE POSSIBLE SHOULD THUNDERSTORMS DEVELOP...WITH HAIL TO THE SIZE OF GOLF BALLS...THUNDERSTORM WIND GUSTS TO AROUND 60 MPH...AND ISOLATED TORNADOES ALL BEING POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH SUNDAY...VARIOUS CHANCES FOR THUNDERSTORMS CONTINUE THROUGH THE ENTIRE OUTLOOK PERIOD. AT THIS TIME...IT IS TO EARLY TO DETERMINE SEVERE WEATHER POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH MIDNIGHT ACROSS NORTH CENTRAL KANSAS...AS WELL AS PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND SOUTHEAST OF A LINE FROM BEAVER CITY...TO KEARNEY...TO WOLBACH. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT
In the hours before
Local storm report, May 3, 11:07 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1107 AM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TORNADO 2 NE DAVENPORT 40.33N 97.78W
05/02/2012 THAYER NE NWS STORM SURVEY
REPORT FROM SURVEY TEAM INDICATES A TORNADO TOUCHED DOWN
APPROXIMATELY 2 MILES NORTHEAST OF DAVENPORT AND LIFTED 3
MILES NORTHEAST OF DAVENPORT. THE PRELIMINARY RATING OF
THE TORNADO IS AN EF-1 WITH AN ESTIMATED MAXIMUM WIND
SPEED OF 105 MPH. THE PATH LENGTH IS APPROXIMATELY 1 MILE
WITH A WIDTH OF 250 YARDS. THE TIME OF THIS TORNADO WAS
FROM 1003 PM CDT TO 1007 PM CDT.
&&
ODERSpecial weather statement, May 3, 3:11 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
311 PM CDT THU MAY 3 2012
NEZ073-083-032045-
HARLAN NE-PHELPS NE-
311 PM CDT THU MAY 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PHELPS AND
NORTHEASTERN HARLAN COUNTIES UNTIL 345 PM CDT...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAGAN...OR 8 MILES SOUTHEAST OF HOLDREGE...
MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FUNK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4050 9918 4035 9917 4035 9918 4032 9919
4024 9940 4035 9948
TIME...MOT...LOC 2012Z 232DEG 23KT 4037 9927The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:15 PM CDT | Special Weather Statement | GID | Nance | 30 min |
| May 2, 7:21 PM CDT | Special Weather Statement | GID | Howard | 24 min |
| May 2, 7:24 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 36 min |
| May 2, 7:37 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick, Nance | 38 min |
| May 2, 8:03 PM CDT | Severe Thunderstorm Warning | GID | Clay, Nuckolls, Webster | 42 min |
| May 2, 8:05 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 40 min |
| May 2, 8:14 PM CDT | Severe Thunderstorm Warning | GID | Nance | 46 min |
| May 2, 8:19 PM CDT | Severe Thunderstorm Warning | GID | Howard | 41 min |
| May 2, 8:42 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, Nuckolls, Thayer, York | 48 min |
| May 2, 8:46 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 44 min |
| May 2, 8:49 PM CDT | Tornado Warning | GID | Clay, Nuckolls, Thayer | 26 min |
| May 2, 8:54 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 36 min |
| May 2, 9:09 PM CDT | Special Weather Statement | GID | York | 36 min |
| May 2, 9:25 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 50 min |
| May 2, 9:29 PM CDT | Special Weather Statement | GID | Buffalo | 31 min |
| May 2, 9:49 PM CDT | Tornado Warning | GID | Clay, Fillmore, Nuckolls | 41 min |
| May 2, 9:53 PM CDT | Tornado Warning | GID | Thayer | 29 min |
| May 2, 10:00 PM CDT | Areal Flood Advisory | GID | Clay, Fillmore, Nuckolls, Thayer | 3 hr |
| May 2, 10:07 PM CDT | Special Weather Statement | GID | Hamilton | 23 min |
| May 2, 10:10 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hamilton | 50 min |
| May 2, 10:13 PM CDT | Severe Thunderstorm Warning | GID | Clay | 47 min |
| May 2, 10:17 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 43 min |
| May 2, 10:31 PM CDT | Severe Thunderstorm Warning | GID | Adams, Kearney | 29 min |
| May 2, 10:40 PM CDT | Tornado Warning | GID | Fillmore | 35 min |
| May 2, 10:57 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hamilton, Kearney | 48 min |
| May 2, 11:02 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 43 min |
| May 2, 11:22 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, York | 23 min |
| May 2, 11:37 PM CDT | Flash Flood Warning | GID | Clay | 6 hr |
| May 2, 11:42 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 33 min |
| May 2, 11:42 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hamilton | 48 min |
| May 2, 11:53 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall, Hamilton | 26 min |
| May 3, 12:10 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 50 min |
| May 3, 12:15 AM CDT | Severe Thunderstorm Warning | GID | Fillmore | 45 min |
| May 3, 12:43 AM CDT | Severe Thunderstorm Warning | GID | Clay, Nuckolls | 47 min |
| May 3, 12:51 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 39 min |
| May 3, 1:15 AM CDT | Flash Flood Warning | GID | Fillmore | 6 hr |
| May 3, 1:26 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Webster | 49 min |
| May 3, 1:47 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 28 min |
| May 3, 3:59 AM CDT | Special Weather Statement | GID | Adams | 46 min |
| May 3, 4:14 AM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 46 min |
| May 3, 4:59 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Kearney, Webster | 46 min |
| May 3, 5:28 AM CDT | Severe Thunderstorm Warning | GID | Clay, Nuckolls | 47 min |
| May 3, 5:56 AM CDT | Severe Thunderstorm Warning | GID | Fillmore | 34 min |
| May 3, 7:00 AM CDT | Areal Flood Warning | GID | Clay, Fillmore | 5 hr |
| May 3, 3:11 PM CDT | Special Weather Statement | GID | Phelps | 34 min |
| May 3, 3:43 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 47 min |
| May 3, 4:12 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 33 min |
| May 3, 4:32 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 43 min |
| May 3, 5:12 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 27 min |
| May 3, 5:17 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 28 min |
| May 3, 6:33 PM CDT | Special Weather Statement | GID | Howard | 27 min |
| May 3, 6:56 PM CDT | Special Weather Statement | GID | Nance | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.